# SDR CA990210006

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1294300411
- Condition: Damaged
- Location: Cabin
- Part time: 7,121 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH FRONT CABIN WINDOWS FOUND OUT OF LIMITS FOR 'OUT OF CONTOUR' TEST.   FLIGHT INITIALLY RESTRICTED TO UNPRESSURIZED UNTIL WINDOW REPLACEMENT AND LATER ALLOWED PRESSURIZED FLIGHT IF WINDOWS WERE REVERSED 180 DEGREES AND PASSED 'OUT OF CONTOUR' TEST.
